메뉴 건너뛰기




Volumn 138, Issue 11, 2010, Pages 4059-4066

An improvement to a berezin-li-yau type inequality

Author keywords

Berezin Li Yau inequality; Fractional Laplacian; Klein Gordon operator; Universal bounds; Weyl law

Indexed keywords


EID: 78149275073     PISSN: 00029939     EISSN: None     Source Type: Journal    
DOI: 10.1090/S0002-9939-2010-10419-7     Document Type: Article
Times cited : (17)

References (15)
  • 2
    • 2942668409 scopus 로고    scopus 로고
    • The Cauchy process and the Steklov problem
    • MR2056835 (2005b:60124)
    • R. Bañuelos and T. Kulczycki, The Cauchy process and the Steklov problem, J. Funct. Analysis 211(2) (2004) 355-423. MR2056835 (2005b:60124)
    • (2004) J. Funct. Analysis , vol.211 , Issue.2 , pp. 355-423
    • Banuelos, R.1    Kulczycki, T.2
  • 3
    • 33645841343 scopus 로고    scopus 로고
    • Eigenvalue gaps for the Cauchy process and a Poincaré inequality
    • MR2214145 (2007c:60050)
    • R. Bañuelos and T. Kulczycki, Eigenvalue gaps for the Cauchy process and a Poincaré inequality, J. Funct. Analysis 234(1) (2006) 199-225. MR2214145 (2007c:60050)
    • (2006) J. Funct. Analysis , vol.234 , Issue.1 , pp. 199-225
    • Banuelos, R.1    Kulczycki, T.2
  • 4
    • 70349446579 scopus 로고    scopus 로고
    • On the trace of symmetric stable processes on Lipschitz domains
    • MR2568694
    • R. Bañuelos, T. Kulczycki and Bartlomiej Siudeja, On the trace of symmetric stable processes on Lipschitz domains, J. Funct. Analysis 257(10) (2009) 3329-3352. MR2568694
    • (2009) J. Funct. Analysis , vol.257 , Issue.10 , pp. 3329-3352
    • Banuelos, R.1    Kulczycki, T.2    Bartlomiej Siudeja, B.3
  • 5
    • 0001146196 scopus 로고
    • Covariant and contravariant symbols of operators
    • MR0350504 (50:2996)
    • F. A. Berezin, Covariant and contravariant symbols of operators, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972) 1134-1167. MR0350504 (50:2996)
    • (1972) Izv. Akad. Nauk SSSR Ser. Mat. , vol.36 , pp. 1134-1167
    • Berezin, F.A.1
  • 6
    • 84972491111 scopus 로고
    • The asymptotic distribution of the eigenvalues for a class of Markov operators
    • MR0107298 (21:6023)
    • R. Blumenthal and R. Getoor, The asymptotic distribution of the eigenvalues for a class of Markov operators, Pacific J. Math. 9 (1959) 399-408. MR0107298 (21:6023)
    • (1959) Pacific J. Math. , vol.9 , pp. 399-408
    • Blumenthal, R.1    Getoor, R.2
  • 7
    • 43049110988 scopus 로고    scopus 로고
    • Differential inequalities for Riesz means and Weyl-type bounds for eigenvalues
    • MR2418623 (2009f:47067)
    • E. M. Harrell II and L. Hermi, Differential inequalities for Riesz means and Weyl-type bounds for eigenvalues, J. Funct. Analysis 254 (2008) 3173-3191. MR2418623 (2009f:47067)
    • (2008) J. Funct. Analysis , vol.254 , pp. 3173-3191
    • Harrell II, E.M.1    Hermi, L.2
  • 8
    • 64549133375 scopus 로고    scopus 로고
    • Eigenvalue inequalities for Klein-Gordon operators
    • MR2521917
    • E. M. Harrell II and S. Yildirim Yolcu, Eigenvalue inequalities for Klein-Gordon operators, J. Funct. Analysis, 256(12) (2009) 3977-3995. MR2521917
    • (2009) J. Funct. Analysis , vol.256 , Issue.12 , pp. 3977-3995
    • Harrell II, E.M.1    Yildirim Yolcu, S.2
  • 9
    • 77954328295 scopus 로고    scopus 로고
    • Ilyin Lower bounds for the spectrum of the Laplace and Stokes operators
    • arXiv:0909.2818v1
    • Alexei A. Ilyin, Lower bounds for the spectrum of the Laplace and Stokes operators, Discrete and Continuous Dynamical Systems, Volume 28, Number 1, September 2010, pp. 131-146. arXiv:0909.2818v1.
    • (2010) Discrete and Continuous Dynamical Systems , vol.28 , Issue.1 , pp. 131-146
    • Alexei, A.1
  • 10
    • 62549114451 scopus 로고    scopus 로고
    • Two dimensional Berezin-Li-Yau inequalities with a correction term
    • MR2486669
    • H. Kovařík, S. Vugalter and T. Weidl, Two dimensional Berezin-Li-Yau inequalities with a correction term, Comm. Math. Phys., 287(3) (2009), 959-981. MR2486669
    • (2009) Comm. Math. Phys. , vol.287 , Issue.3 , pp. 959-981
    • Kovařík, H.1    Vugalter, S.2    Weidl, T.3
  • 12
    • 0000538029 scopus 로고
    • On the Schrödinger equation and the eigenvalue problem
    • MR701919 (84k:58225)
    • P. Li and S.-T. Yau, On the Schrödinger equation and the eigenvalue problem, Comm. Math. Phys. 88 (1983) 309-318. MR701919 (84k:58225)
    • (1983) Comm. Math. Phys. , vol.88 , pp. 309-318
    • Li, P.1    Yau, S.-T.2
  • 13
    • 79960400869 scopus 로고    scopus 로고
    • Analysis
    • second edition. Graduate Studies in Mathematics, Providence, MR1817225 (2001i:00001)
    • E. H. Lieb and M. Loss, Analysis, second edition. Graduate Studies in Mathematics 14, Providence, RI: Amer. Math. Soc. (2001). MR1817225 (2001i:00001)
    • (2001) RI: Amer. Math. Soc. , vol.14
    • Lieb, E.H.1    Loss, M.2
  • 14
    • 0037319507 scopus 로고    scopus 로고
    • A lower bound for sums of eigenvalues of the Laplacian
    • MR1933356 (2003i:35218)
    • A. D. Melas, A lower bound for sums of eigenvalues of the Laplacian, Proceedings of the American Mathematical Society 131(2) (2003) 631-636. MR1933356 (2003i:35218)
    • (2003) Proceedings of the American Mathematical Society , vol.131 , Issue.2 , pp. 631-636
    • Melas, A.D.1
  • 15
    • 77957304530 scopus 로고    scopus 로고
    • Improved Berezin-Li-Yau inequalities with a remainder term, in Spectral Theory of Differential Operators
    • Providence, RI: Amer. Math. Soc. MR2509788
    • T. Weidl, Improved Berezin-Li-Yau inequalities with a remainder term, in Spectral Theory of Differential Operators, Amer. Math. Soc. Transl. Ser. 2, 225, Providence, RI: Amer. Math. Soc. (2008), 253-263. MR2509788
    • (2008) Amer. Math. Soc. Transl. Ser. , vol.2 , Issue.225 , pp. 253-263
    • Weidl, T.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.